# SDR SWIA200211052

- Difficulty date: July 14, 2002
- Submitted: July 17, 2002
- Operation: Air carrier
- Aircraft: N215SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120281
- Aircraft time: 23,510 hours, 31,240 cycles
- Engine: Pwa PW118B
- System (JASC): 5243 · Hydraulic Compartment Doors
- Part: Access Door
- Condition: Missing
- Location: Hyd System
- Stage of operation: UK
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

POST FLIGHT INSPECTION - LEFT HYDRAULIC PANEL MISSING.  TRIMMED NEW DOOR TO FIT AND INSTALLED NEW LATCHES, CAMLOCKS AND NEW HINGE.
